Über numerische Schranken im Schottky'schen Satz.

A. Pfluger

Commentarii mathematici Helvetici (1934/35)

  • Volume: 7, page 159-170
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Pfluger, A.. "Über numerische Schranken im Schottky'schen Satz.." Commentarii mathematici Helvetici 7 (1934/35): 159-170. <http://eudml.org/doc/138635>.

author = {Pfluger, A.},
journal = {Commentarii mathematici Helvetici},
pages = {159-170},
title = {Über numerische Schranken im Schottky'schen Satz.},
url = {http://eudml.org/doc/138635},
volume = {7},
year = {1934/35},

AU - Pfluger, A.
TI - Über numerische Schranken im Schottky'schen Satz.
JO - Commentarii mathematici Helvetici
PY - 1934/35
VL - 7
SP - 159
EP - 170
UR - http://eudml.org/doc/138635
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.